File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Lyapunov-Krasovskii functionals for predictor feedback control of linear systems with multiple input delays

TitleLyapunov-Krasovskii functionals for predictor feedback control of linear systems with multiple input delays
Authors
Issue Date2014
Citation
Applied Mathematics and Computation, 2014, v. 244, p. 303-311 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/217122

 

DC FieldValueLanguage
dc.contributor.authorLi, ZY-
dc.contributor.authorZhou, B-
dc.contributor.authorLam, J-
dc.date.accessioned2015-09-18T05:48:44Z-
dc.date.available2015-09-18T05:48:44Z-
dc.date.issued2014-
dc.identifier.citationApplied Mathematics and Computation, 2014, v. 244, p. 303-311-
dc.identifier.urihttp://hdl.handle.net/10722/217122-
dc.languageeng-
dc.relation.ispartofApplied Mathematics and Computation-
dc.titleLyapunov-Krasovskii functionals for predictor feedback control of linear systems with multiple input delays-
dc.typeArticle-
dc.identifier.emailLam, J: jlam@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.identifier.doi10.1016/j.amc.2014.07.017-
dc.identifier.hkuros254374-
dc.identifier.volume244-
dc.identifier.spage303-
dc.identifier.epage311-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats